sexologist-icon
Unwanted hair growth
I have unwanted hairs on my body due to pcod.. Is there any solution for this rather than waxing ???
308 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi, yes it is possible to decrease them. You need to take Third or Fourth generation pills. It's better to start on Tablet Krimson or Diane 35 from Day two of period for 3 to 6 cycles. And along with it you can use waxing. PCOD needs multi discipline approach which includes diet, exercise and pills. Avoid junk food. Start gym. Weight should be Ht-105. All the Best!
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Your doctor may recommend birth control pills to decrease androgen production, or another medication called spironolactone that blocks the effects of androgens on the skin. Because spironolactone can cause birth defects, effective contraception is required when using the drug, and it's not recommended if you're pregnant or planning to become pregnant. Eflornithine is another medication possibility; the cream slows facial hair growth in women...Consult nearest gynecologists they will do the needful.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Ayurvedic remedy for unwanted hair
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.